# SDR DHL2005365005

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Call Horn
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO RWR 27 MECHANIC CALL HORN ACTIVATED.  MECHANIC CALL CURRENTLY DEFERRED. REF DMI 21755. NO PROVISIONS TO DEACTIOVATE CALL. BREIFED CREW. AC OK FOR SERVICE
